MathSciNet Relay Station
MathSciNet bibliographic data
MR240247 26.35 (04.00)
Bagemihl, F. The hypothesis $2\sp{\aleph \sb{0}}\leq \aleph \sb{n}$ and ambiguous points of planar functions. Fund. Math. 61 1967 73–77.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement